# SDR SWAA2022063017776

- Difficulty date: June 7, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: R/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL VAPOR BARRIER HAS CRACK AT STA 663 RBL48-55 WL 160 / [01] REMOVED THE DAMAGED PLIES AND PREPARED AREA TO APPLY DRY OUT; DRILLED STOP HOLES AT THE ON THE CRACK ENDS; AT RH VAPOR BARRIER. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 AND SRM 51-70-04-2R-10 PARAGRAPH4 B AND C.;[02] VERIFIED STEP #1;[03] ACCOMPLISHED DRY OUT PROCESS AT R/H VAPOR BARRIER WHEEL WELL AS PER B-737 SRM 51-70-04-2R-10;[04] VERIFIED STEP #3;[05] OK TO INSTALL REPAIR PER 51-70-04-2R-10 REPAIR 10;[06] REPAIRED CRACK DAMAGE ON RH MLG WHEEL WELL VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1753794;[07] PERFORMED TAP TEST ON REPAIRED AREA OF VAPOR BARRIER ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[08] VERIFIED STEPS #6 AND #7.;[09] OK TO APPLY PRIMER AND PAINT.;[10] APPLIED PRIMER AND TOP COAT AT RH MLG WHEEL VAPOR BARRIER STA 663 AS PER REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-81-370-802;[11] CERTIFIED;[12] VERIFIED STEP #10;[13] VERIFIED STEPS.
